# SDR GTIA030473

- Difficulty date: June 13, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERHEAD EMERGENCY LIGHT AT SEAT 31 SHORTED.  TROUBLESHOT EMERGENCY LIGHTS AND FOUND LOOSE TERMINAL AT LIGHT FIXTURE.  TIGHTENED LOOSE TERMINAL.  (M)
